# SDR RRXA98418

- Difficulty date: August 25, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N603AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 46003
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 5773863125127
- Condition: Dented
- Location: Bs 70-130
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT, FOUND FUSELAGE EXTERIOR SKIN WITH MULTIPLE DENTS IN VARIOUS ARES, DAMAGED IS BEYOND LIMITS IAW DC-8 SRM, AT STA 70 TO STA 130 LEFT SIDE.  REMOVED DAMAGED SECTION, TREATED AREA IAW DC-8 SRM 51-1-8.  FABRICATED AND INSTALLED REPAIR DOUBLERS IAW FAA APPROVED TIMCO DER ENGINEERING SKETCH REO-05277.
